# SDR DALA13060099259

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 44,267 hours, 22,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DOOR SLIDE LANYARD FRAYED.  MAINTENANCE REMOVED AND REPLACED SLIDE LANYARD PER MM.
